# SDR SIMA200603707

- Difficulty date: January 25, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- Aircraft time: 21,681 hours, 21,012 cycles
- Engine: Ge CT79B
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150522
- Condition: Damaged
- Location: Rt Horz Stab
- Part time: 21,681 hours, 21,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO THE RT HORIZONTAL STABILIZER TOP SKIN PANEL.  REMOVED EXISTING RT STABILIZER TOP SKIN PANEL AND CLEANED THE AREA.  INSTALLED NEW TOP SKIN.  REPAIR DONE IAW REPAIR STATEMENT.  (K)
